Stochastic games on a product state space.

J. Flesch*, G.M. Schoenmakers, K. Vrieze

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

18 Downloads (Pure)


We examine so-called product-games with an aperiodic transition structure, with respect to the average reward, for which we present an approach based on communicating states. For the general n-player case, we establish the existence of 0-equilibria. In addition, for the special case of two-player zero-sum games of this type, we show that both players have stationary 0-optimal strategies.
Original languageEnglish
Pages (from-to)403-420
Number of pages18
JournalMathematics of Operations Research
Publication statusPublished - 1 Jan 2008

Cite this